# SDR IPXA10M60180

- Difficulty date: May 14, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67681
- Part serial: WAE082
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING OTBD FLAP VANE OTBD LOWER EDGE HAS CONTACT DAMAGE.  REPAIRED FLAP VANE REF SRM 57-50-80 REPAIR 2 PARAGRAPH 2.A.(2)(A)
